Good evening Northerguy i have had a TPN many times they never gave me the diarhea but you got to remember to that your body isn't use to all these vitiams and minerals,fats,lipiots so your body is finally getting everything it needs so maybe that is what is causing the (D's) your body just isn't use to it yet.So do you have a central line or a picc line in. Keep us posted. Your Buddy Jenn
Hi all, I was just wondering if anybody had experience with any of this. I just started TPN yesterday and it seems like my diarrhea has gotten worse since starting. I am just frustrated cuz it seems like everything you do for this disease has the side effect of diarrhea , which doesnt make any sense to me.
Had Crohns 17 years had numerous bowel resections,fistulas,fissures,hemmies,kidney problems,fibro,arthritis,dignosed at 13 had GI feeding tube,nasal feeding tube,cental lines,ports,4 ruptured bowel emergency surgeries,TMJ,depression,current meds are Hydromorphone,30 ,Hydromophome,8 ,Ketoprofen,100 ,Trazadone,50 ,Lorazepam,10 ,Zopliclone,5 ,atriplyine,75 ,Losac,50 Tylenol Athritis ,B-12 injections ,Iron injections ,Gravol,75 Predisone,5mg ,Humira,40mg once a week.Still looking for the doctor with all the answers if you find him forward him to me please.P.S my bathroom is the nicest room in my house cause i spend so much time there,i am thinking about installing the computer and maybe a hot-dog stand.